# SDR USAA2009060191364

- Difficulty date: May 6, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602218SP
- Part serial: 192
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - NR 6185243 - DISBOND ON UPPER SURFACE OF NR 5 SLAT WEDGE BETWEEN SLAT STA 124.53 TO SLAT STA 126.53. REPAIRED UPPER SURFACE OF NR 5 SLAT WEDGE BETWEEN SLAT STA 124.53 TO SLAT STA 126.53 IAW B737 SRM 51-70-10-2R.
